# SDR DALA2023062005006

- Difficulty date: June 16, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 8,710 hours, 4,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND RT FWD EXTERIOR OVERWING EMERGENCY LIGHT INOP EXTERIOR EMERGENCY LIGHTS SYSTEMS - OVERWING EMERGENCY LIGHTS MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. REMOVED AND REPLACED RT FWD OVERWING EXTERNAL EMERGENCY LIGHT PER A220 AMP 33-55. OPS CHECK NORMAL AT THIS TIME. AC OKAY FOR SVC. THIS ACTION CLEARS MEL 33-55-02C, PLACARD REMOVED, AND NO " M PROC. TO BE REVERSED. MCC NOTIFIED. (LP# 4700066)
